# SDR PG9A108314

- Difficulty date: March 4, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N131GC
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3691
- Aircraft time: 2,709 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 350A25902500
- Condition: Cracked
- Location: Cockpit
- Part time: 2,709 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CENTER WINDSCREEN CRACKED WHILE SITTING ON THE RAMP.  REPLACED THE WINDSCREEN WITH NEW.
